caret icon Back to all discussions

Trikafta and Brain fog/headaches

I am 42yo and began trikafta 3 years ago while in the drug study. I felt amazing at first and bumped up my fev1 from 40's to 60's. I did notice side effects like insomnia and fatigue, but eventually after a year or so, I began having a weird, almost like a hangover sensation with all alcohol while actually drinking them. I can only explain it as a dull headache/brain fog. It has now progressed to all the time with only occasional days that it is not present. I cut out all alcohol, all refined sugars, and gmo's. I also switched to all organic meats/veggies/fruits and it has only gotten worse. I am now convinced it has to be the trikafta. I am wondering how many others may be experiencing this effect and what other s.e.'s have you had with it. I don't think it is worth the risk to come off of it and pray that there is another alternative available soon. I am just looking to find out how common this feeling is and if anyone has found anything that helps to improve this feeling?

  1. , Thank you for sharing the side effects you've been experiencing since taking Trikafta. It sounds like you've been doing everything in your control to figure out what has been causing the hangover sensation. I'm sure you already mentioned this to your doctor but I am curious if they have had any other CFers share this experience as well.


    I'm sure others will chime in if they've felt similarly. Please keep us updated with how you're feeling, if possible. Sending you a gentle hug! Best, Sarah, Cystic-Fibrosis.com Team Member

    or create an account to reply.